# SDR YENA2024070800945

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 2,348 hours, 357 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Selector
- Part number: 74438311
- Part serial: 744383IN00340
- Condition: Unknown
- Location: Fuel Transfer
- Part time: 1,398 hours, 204 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'FUEL ACT XFR FAULT ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ); PILOT REPORTED THAT AFTER REFUEL PROCEDURE, ACT XFR FAULT CLEARED AND XFR FUNCTION WORKED NORMALLY ON FLIGHT TO BOS ( SEE DEFECT 4028937, ITEM 1 (INFO NOTED BY MX.)). REMOVED AND REPLACED REFUEL PRESELECTOR AS PRECAUTIONARY DUE TO PFR AND AVIATAR REPORTS.OPS CHECK GOOD. REF AMM 28-42-21. MX-4 UPDATED AND PLACARD REMOVED.'
